MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.A 2.5mm x 12mm quantum maverick balloon catheter was advanced for dilation.However, after the device was unpacked, the advancing shaft had a slight crease which broke 80 cm from the hub when it was pushed to the guide catheter.The device was removed from the guide and the procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The device was microscopically and visually examined.The hypotube and shaft of the device has numerous kinks.There was a separation of the hypotube at 79.8cm from the strain relief.There was contrast in the inflation lumen.The balloon was tightly folded and there was tip damage to the device.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported break as there was separation to the device.The device also had numerous kinks to the device.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.5mm x 12mm quantum maverick balloon catheter was advanced for dilation.However, after the device was unpacked, the advancing shaft had a slight crease, which broke 80 cm from the hub when it was pushed to the guide catheter.The device was removed from the guide and the procedure was completed with a different device.No patient complications were reported.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11788253
Report Number2134265-2021-05596
Device Sequence Number17130908
Product Code LOX
UDI-Device Identifier08714729392651
UDI-Public08714729392651
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0025813240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR